# SDR NWAA074325808

- Difficulty date: December 23, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 18,365 hours, 5,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN EMERGENCY LIGHTS WOULD COME ON AND GO OFF CONTINUOUSLY.  MAINTENANCE REMOVED AND REPLACED 2 BATTERY PACKS AND POWER SUPPLIES.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
